RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2011, Volume 23, Issue 1, Pages 3–20 (Mi dm1126)  

This article is cited in 2 scientific papers (total in 2 papers)

On the maximum size of a tree in a random unlabelled unrooted forest

E. S. Bernikovich, Yu. L. Pavlov


Abstract: For a random unlabelled unrooted forest consisting of $N$ trees and $n$ vertices we obtain limit distributions of the maximum tree size in all domains where $N$ and $n$ tend to infinity. We formulate conditions for emergence of a giant tree in the random forest.

DOI: https://doi.org/10.4213/dm1126

Full text: PDF file (165 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2011, 21:1, 1–21

Bibliographic databases:

UDC: 512.24
Received: 22.11.2010

Citation: E. S. Bernikovich, Yu. L. Pavlov, “On the maximum size of a tree in a random unlabelled unrooted forest”, Diskr. Mat., 23:1 (2011), 3–20; Discrete Math. Appl., 21:1 (2011), 1–21

Citation in format AMSBIB
\Bibitem{BerPav11}
\by E.~S.~Bernikovich, Yu.~L.~Pavlov
\paper On the maximum size of a~tree in a~random unlabelled unrooted forest
\jour Diskr. Mat.
\yr 2011
\vol 23
\issue 1
\pages 3--20
\mathnet{http://mi.mathnet.ru/dm1126}
\crossref{https://doi.org/10.4213/dm1126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2830693}
\elib{http://elibrary.ru/item.asp?id=20730368}
\transl
\jour Discrete Math. Appl.
\yr 2011
\vol 21
\issue 1
\pages 1--21
\crossref{https://doi.org/10.1515/DMA.2011.001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79953294569}


Linking options:
  • http://mi.mathnet.ru/eng/dm1126
  • https://doi.org/10.4213/dm1126
  • http://mi.mathnet.ru/eng/dm/v23/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bernikovich E.S., “O chisle derevev zadannogo ob'ema v sluchainom nepomechennom nekornevom lese”, Trudy Karelskogo nauchnogo tsentra Rossiiskoi akademii nauk, 2011, no. 5, 4–9  elib
    2. Petrova E.S., “O predelnom povedenii chisla derevev zadannogo ob'ema v sluchainom nepomechennom nekornevom lese”, Trudy Karelskogo nauchnogo tsentra Rossiiskoi akademii nauk, 2013, no. 1, 79–85  elib
  • Дискретная математика
    Number of views:
    This page:423
    Full text:116
    References:39
    First page:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020